... effects? Will uping to 50mgs help or increase side effects?
NO! Very normal. Give it 2-3 weeks to settle in and do not add a med or change the dose until this initial dosage is fully settled in. Often times it turns out to be enough. On the back end should you opt to be done with it or want to switch, the higher the dose the longer to transition (if it's done correctly) or the worse the withdrawal (if it's rushed).
Sit tight, things will begin to level out.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2011 • 4 answers
Posted 30 Jan 2013 • 2 answers
Posted 12 Aug 2015 • 3 answers
Stared taking Venlafaxine and feel angry over thoughts and converstions. Is this a side effect of V?
Posted 24 Jun 2016 • 0 answers
Posted 7 Nov 2016 • 1 answer